# SDR AALA202207276877

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A300*
- Aircraft serial: 3796
- Aircraft time: 45,913 hours, 16,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TESTING OF EMERGENCY POWER SUPPLY UNIT 11WL FAULT MESSAGE WAS NOTED. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (AALA202207271343) AND BATTERY (AALA202207276877) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
